RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 25, Issue 3  


Morse lemma for functionals of variational calculus
N. A. Bobylev, Yu. M. Burman
1
Monodromy of the image of the mapping $\mathbb{C}^2\to\mathbb{C}^3$
V. V. Goryunov
12
Simple proof of Macdonald's identities for the series A
Z. I. Leibenzon
19
Deformation quantization and asymptotic operator representation
B. V. Fedosov
24
Differential geometry of nonlocal Hamiltonian operators of hydrodynamic type
E. V. Ferapontov
37
New proof of Sinai's formula for the entropy of hyperbolic billiard systems. Application to Lorentz gases and Bunimovich stadiums
N. I. Chernov
50

Brief communications
Wandering solutions of Euler's $D-2$ equation
N. S. Nadirashvili
70
Diagonalization of systems, elliptic in the Douglis–Nirenberg sense, on manifolds with boundary
A. N. Kozhevnikov
71
Geometry of five-dimensional complexes of two-dimensional planes in projective space
I. V. Bubyakin
73
Rationality of singularities and the Gorenstein property for nilpotent orbits
D. I. Panyushev
76
Point spectrum of singular nonselfadjoint differential operators
P. A. Kozhukhar'
78
Finite dimensionality of $\operatorname{Ext}^n$'s and $\operatorname{Tor}_n$'s of simple modules over one class of algebras
V. V. Bavula
80
Solution of infinite Toda chains
M. M. Gekhtman
82
Irreducible unitary representations of the group $\operatorname{Diff}(S^2,\omega)$ of functional dimension two
M. I. Golenishcheva-Kutuzova
85
Polynomial first integrals of Hamiltonian systems with exponential interaction
S. L. Ziglin
88
Spectral theory of one-dimensional Schrödinger operators with strongly fluctuating potentials
A. Ya. Gordon, S. A. Molchanov, B. Tsagani
89
Sufficient conditions of non-almost-periodicity for the solutions of S. L. Sobolev's equations
A. Fraguela Collar
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020